# SDR FDEA202104130911

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 87,986 hours, 21,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge Pin
- Part number: ABE70591
- Condition: Misaligned
- Location: Escape Rope Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S ESCAPE LINE(ROPE) COVER WILL NOT OPEN. HINGE PINS APPEAR MISALIGNED REALIGNED PINS AS REQUIRED. AIRCRAFT OKAY FOR SERVICE
